The exact constant in the Jackson inequality in $L^2$
Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 651-664
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_5_a3,
author = {A. G. Babenko},
title = {The exact constant in the {Jackson} inequality in $L^2$},
journal = {Matemati\v{c}eskie zametki},
pages = {651--664},
year = {1986},
volume = {39},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a3/}
}
A. G. Babenko. The exact constant in the Jackson inequality in $L^2$. Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 651-664. http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a3/